Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe pain in the forehead, nausea, vomiting, dizziness. What could this be ?

From yesterday, my wife has severe pain in the forehead and has been feeling nausea. She has vomitted a few times (3-4 times) over night and now she is also complaining of dizziness. She says she gets a little bit of relief from the pain after she vomits. Her BP is usually between 110/70 to 120/80, though we haven't checked it in the recent past. Dear doctor, can you please suggest what could be the cause. Thanks
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi user
Severe headache with nausea vomiting, and dizziness are really red flag signs of some brain disease. I do not say all persons having these symptoms suffering from brain disease but those who diagnosed brain diseases most of them having these symptomsI will advise you consult doctor immediately because in few brain disease require early treatment
Answered: Tue, 28 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor